Cross Reference Up

Whittaker, JV (1983). On scale-invariant distributions. SIAM Journal on Applied Mathematics 43(2), pp. 257-267.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work